MathSciNet Relay Station
MathSciNet bibliographic data
MR2084330 (2005e:49027) 49J52 (49J53 90C25 90C26 90C31)
Azé, Dominique; Corvellec, Jean-Noël Characterizations of error bounds for lower semicontinuous functions on metric spaces. ESAIM Control Optim. Calc. Var. 10 (2004), no. 3, 409–425 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement